MathSciNet Relay Station
MathSciNet bibliographic data
MR2522706 (2010c:11121) 11N37
Zhai, Wenguang On the prime power factorization of $n!$. J. Number Theory 129 (2009), no. 8, 1820–1836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement